Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Levitin, Evgenii Solomonovich

Statistics Math-Net.Ru
Total publications: 26
Scientific articles: 25

Number of views:
This page:338
Abstract pages:5017
Full texts:2996
References:157
Doctor of physico-mathematical sciences

http://www.mathnet.ru/eng/person22925
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/230025

Publications in Math-Net.Ru
2012
1. E. S. Levitin, V. N. Livshits, “On studying monotonicity in the parameter of optimal solutions for one class of the parametric optimization problems”, Avtomat. i Telemekh., 2012, 8,  91–110  mathnet  zmath; Autom. Remote Control, 73:8 (2012), 1350–1364  isi  scopus
1999
2. V. V. Voloshinov, E. S. Levitin, “Approximate search for a global minimum in problems of mathematical programming that are close to convex”, Zh. Vychisl. Mat. Mat. Fiz., 39:3 (1999),  386–417  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 39:3 (1999), 365–396
1998
3. E. S. Levitin, “Reduction of nonconvex problems of generalized semi-infinite mathematical programming to convex problems of semi-infinite programming”, Avtomat. i Telemekh., 1998, 1,  28–34  mathnet  mathscinet  zmath; Autom. Remote Control, 59:1 (1998), 22–27
1997
4. V. V. Voloshinov, E. S. Levitin, “Approximate global minimization of nonconvex functions that are close to convex”, Zh. Vychisl. Mat. Mat. Fiz., 37:7 (1997),  771–784  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 37:7 (1997), 749–761
1996
5. E. S. Levitin, I. L. Khranovich, “A search for the global minimum in nonconvex programming problems with dependencies that are biseparable superpositions of convex functions”, Dokl. Akad. Nauk, 350:2 (1996),  166–169  mathnet  mathscinet  zmath
6. E. S. Levitin, “On a distance estimate and the form of a tangent cone to the graph of an extremal mapping”, Dokl. Akad. Nauk, 350:1 (1996),  14–18  mathnet  mathscinet  zmath
7. E. S. Levitin, “Two-stage models of the optimization”, Matem. Mod., 8:7 (1996),  45–54  mathnet  mathscinet  zmath
1995
8. E. S. Levitin, “Optimization problems with extremal constraints. II. Application to mathematical problems of system analysis”, Avtomat. i Telemekh., 1995, 12,  16–31  mathnet  mathscinet  zmath; Autom. Remote Control, 56:12 (1995), 1674–1686
9. E. S. Levitin, “Optimization problems with extremal constraints. I. General concepts, formulation, and main problems”, Avtomat. i Telemekh., 1995, 7,  3–15  mathnet  mathscinet  zmath; Autom. Remote Control, 56:7 (1995), 907–917
1985
10. B. S. Darhovskiĭ, E. S. Levitin, “Quadratic optimality conditions for problems of semi-infinite mathematical programming”, Tr. Mosk. Mat. Obs., 48 (1985),  163–210  mathnet  mathscinet  zmath
1980
11. B. S. Darkhovsky, E. S. Levitin, “Second-order optimality conditions for a class of nonsmooth problems of mathematical programming”, Sibirsk. Mat. Zh., 21:2 (1980),  79–97  mathnet  mathscinet  zmath; Siberian Math. J., 21:2 (1980), 205–219  isi
1979
12. E. S. Levitin, “On second order conditions in nonsmooth mathematical programming problems with an application to minimax with bound variables”, Dokl. Akad. Nauk SSSR, 244:2 (1979),  286–290  mathnet  mathscinet  zmath
13. B. S. Darhovsky, E. S. Levitin, “Quadratic optimality conditions for a class of nonsmooth problems of mathematical programming”, Dokl. Akad. Nauk SSSR, 244:2 (1979),  270–273  mathnet  mathscinet
1978
14. E. S. Levitin, A. A. Milyutin, N. P. Osmolovskii, “Conditions of high order for a local minimum in problems with constraints”, Uspekhi Mat. Nauk, 33:6(204) (1978),  85–148  mathnet  mathscinet  zmath; Russian Math. Surveys, 33:6 (1978), 97–168
1976
15. E. S. Levitin, “Estimates for stability with respect to the solution in an unconditional optimization problem”, Zh. Vychisl. Mat. Mat. Fiz., 16:3 (1976),  585–596  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 16:3 (1976), 40–51
1975
16. E. S. Levitin, “On the perturbation theory of nonsmooth extremal problems with constraints”, Dokl. Akad. Nauk SSSR, 224:6 (1975),  1260–1263  mathnet  mathscinet  zmath
17. E. S. Levitin, “On the local perturbation theory of a problem of mathematical programming in a Banach space”, Dokl. Akad. Nauk SSSR, 224:5 (1975),  1020–1023  mathnet  mathscinet  zmath
18. E. S. Levitin, “On conditions for a local minimum in extremal problems with constraints”, Dokl. Akad. Nauk SSSR, 221:5 (1975),  1031–1034  mathnet  mathscinet  zmath
1974
19. E. S. Levitin, “On differential properties of the optimum value or parametric problems of mathematical programming”, Dokl. Akad. Nauk SSSR, 215:4 (1974),  792–795  mathnet  mathscinet  zmath
1973
20. E. S. Levitin, A. A. Milyutin, N. P. Osmolovskii, “On necessary and sufficient conditions for a local minimum in a problem with constraints”, Dokl. Akad. Nauk SSSR, 210:5 (1973),  1022–1025  mathnet  mathscinet  zmath
21. B. S. Darhovsky, E. S. Levitin, “The differential properties of the minimax in a certain problem of allocation of resources”, Zh. Vychisl. Mat. Mat. Fiz., 13:5 (1973),  1219–1227  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 13:5 (1973), 146–157
1969
22. E. S. Levitin, “A general method of minimization for nonsmooth extremal problems”, Zh. Vychisl. Mat. Mat. Fiz., 9:4 (1969),  783–806  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 9:4 (1969), 63–93
1968
23. E. S. Levitin, “Necessary and sufficient conditions under which a given sequence is minimizing”, Dokl. Akad. Nauk SSSR, 183:6 (1968),  1250–1253  mathnet  mathscinet  zmath
1966
24. E. S. Levitin, B. T. Polyak, “Convergence of minimizing sequences in conditional extremum problems”, Dokl. Akad. Nauk SSSR, 168:5 (1966),  997–1000  mathnet  mathscinet  zmath
25. E. S. Levitin, B. T. Polyak, “Constrained minimization methods”, Zh. Vychisl. Mat. Mat. Fiz., 6:5 (1966),  787–823  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 6:5 (1966), 1–50

1974
26. E. S. Levitin, A. A. Milyutin, N. P. Osmolovskii, “Поправки к статье “О необходимости и достаточных условиях локального минимума в задаче с ограничениями” (ДАН, т. 210, № 5, 1973 г.)”, Dokl. Akad. Nauk SSSR, 214:6 (1974),  736  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021